Convinced my stomach is causing problems with my heart.
I am a 42 year male. For some time now I have been having PAC and PVC's. They vary between 1 to 2 a day to latley several hundred a day. This has made me quite disfunctional and VERY Worried!! When these occur I have the feeling of losing my breath and feeling faint. When they start coming on I start to sweat and feel light headed then the PVC and PAC's start. There seems to be some conection with acid reflux and these palpitations. They usually occur shortly after eating meals or having a bowel movement.
I have been researching the Vagus nerve and reading post from readers who seem to have the same symptoms as I do. If anybody has any information concerning the treatment of the Vagus nerve in relation to PVC's and PAC's please let me know. This disease is making me miss out on a lot of thing that I enjoy due to worrying. The only way I can get them to stop is sometimes I can lay down and they will improve. I have been told that there is no relation between PVC's and Stomach , but I know this cannot be true.
I have had every test that be done concerning my heart and they have all been negative.
Todays update , I have taken the advice of many people on this site and here is what I have achieved.
I began taking 500mg Magnesium I bought at Wlagreens and 500mg of Alpha lipoic Acid also bought at walgreens. And my prescription for protonix. The Papitations are almost gone had 1 so far today compared to hundreds yesterday. Still think this is directly related to acid reflux and the vegus nerve. Any comments welcome.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.